# SDR USAA2013040200031

- Difficulty date: March 13, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 92,100 hours, 17,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111T50487
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4  CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BS 764 TO BS 859, RBL 33.  REPLACED FLOOR SUPPORT BS 764 TO BS 859, RBL 33 IAW B767 SRM 51-40-02, 51-20-01 & 51-21-00.
